Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

61 years old, suddenly passing stools while urinating, no pain or sensation of stool being passed. Treatment?

I am 61 yr old ..sometime when i go to bathroom just to pee .. then I wipe myself there is poop I didn t even feel it come out or know that i had done it .. so now i just go to check my self and sometime i find that i pooped in my underwear.. this happen a lot there is no pain, no feeling as if i need to go poop .. it just in my pants ..and it s not because it soft nomal looking poop when this i hate to go out cause i don t know when or why did happen
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response

Thanks for the query

It looks like you are having bowel incontinence, it could arise due to neuronal issues of the anus, more common in diabetics.
Please approach a surgeon for a local examination and treatment.
Using Loperamide can be of help, please meet your physician with my suggestion

I hope I was of help

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor